MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/15563650.2012.660696

Медицинская библиотека · Clinical toxicology (Philadelphia, Pa.) · 2012

Hypoglycaemia: a little known effect of Venlafaxine overdose.

Francino Marie-Catherine, Bretaudeau Deguigne Marie, Badin Julie, Turcant Alain, Perrotin Dominique

Клинический случайСтатьяПеревод в очереди

Аннотация

We report the case of a 39-year-old woman who presented with serotonin syndrome and hypoglycaemia likely due to intoxication with a very high dose of venlafaxine. This case of venlafaxine-associated hypoglycaemia was treated first by glucose perfusion, but despite large doses, hypoglycaemia recurred. Blood glucose normalized after injection of octreotide, eliminating the need for hypertonic glucose. Octreotide has been shown to decrease glucose requirements and the number of hypoglycaemic episodes in patients with sulfonylurea-induced hypoglycaemia but, to our knowledge, its ability to resolve hypoglycaemic episodes due to massive venlafaxine overdose has not yet been described.

Для цитирования: Francino Marie-Catherine, Bretaudeau Deguigne Marie, Badin Julie, Turcant Alain, Perrotin Dominique. Hypoglycaemia: a little known effect of Venlafaxine overdose.. Clinical toxicology (Philadelphia, Pa.). 2012. DOI: 10.3109/15563650.2012.660696.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.